# SDR AWXA200300960

- Difficulty date: August 7, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671800500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT SIDE OF AFT CABIN FLOOR PANEL 262FF. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED AND REPLACED AFT CABIN FLOOR PANEL 262FF IAW A319 SRM 53-02-00, PG. 108, FIG. 104.
